RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 5, Pages 1062–1065 (Mi dan8555)  

MATHEMATICS

Multipliers of integrals of Cauchy–Stieltjes type

T. S. Salimov

S. M. Kirov Azerbaidzhan State University, Baku

Full text: PDF file (466 kB)

Bibliographic databases:
UDC: 513.881
Presented: А. Н. Теренин
Received: 05.07.1985

Citation: T. S. Salimov, “Multipliers of integrals of Cauchy–Stieltjes type”, Dokl. Akad. Nauk SSSR, 288:5 (1986), 1062–1065

Citation in format AMSBIB
\Bibitem{Sal86}
\by T.~S.~Salimov
\paper Multipliers of integrals of Cauchy--Stieltjes type
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 5
\pages 1062--1065
\mathnet{http://mi.mathnet.ru/dan8555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852651}
\zmath{https://zbmath.org/?q=an:0612.30033}


Linking options:
  • http://mi.mathnet.ru/eng/dan8555
  • http://mi.mathnet.ru/eng/dan/v288/i5/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020